Covid-19 Vaccine side effects
@andym I feel your pain haha. I didn't touch it for almost 3 months but have started to try and socially drink on Saturday nights as I did before all this. I'm sticking to vodka for now, no beer/lager just yet as that can bloat and I seem to be OK. I'm still testing the waters and building myself back up with it.
Has anyone try pills I talk about.. is 10 bucks pills and probably need just 4-5 of them to move from that spot and start feel better..
I talk about this who have symp like dizziness and balance problems.. with preassure in ears, mental disorders and things like that.
Just you to know.. vitamins and supplements does not work.
Some anti inflammatory supplements can help, but like I said.. I fight that hell for 4 years and only thing I always have is two bucks of that pills for God knows..
I get better from my first shout of Sinopharm and yesterday I take my second dose..
maybee bad idea but we will see
@larag I'm really hoping it all wears off in time since you need two, three, four? shots now and counting.
My whole family now just thinks I'm crazy and need to see a psychiatrist! Whenever I'm telling them about my symptoms this is their reaction because they didn't have any... Oh dear!! What is going on...
Now is a good time to find out who your real friends are. Tell everyone so you know. You'll never have a better opportunity to find out.
@myman123 Could you please write what supplements and what kind of treatment it is? Maybe it can inspire some people in this forum and me, thanks
I haven’t posted on here in a while. I have 3 months of dizziness, fatigue and basically loss of coordination with the left side of my body. It really sucked. It’s been over 4 months since I got that first shot. I know three people who have died in the last month from COVID, one who was 34 and healthy so I am planning to go in and get a second dose and see what happens. Wondering if my body will tolerate the second dose better than the first. Has anyone else who has experience similar symptoms gone in for a second shot?
Gullain Barre syndrome is now listed as a side effect for the vax. I’m thinking that is what I had. Not a severe case but my symptoms line up with it.
I started noticing that my mood had been very down, but was thinking that my anti-depressant’s effectiveness was beginning to wane. Last night in bed, I started feeling very suicidal - different than I ever have before. In times past, I thought about suicide, but knew I wouldn’t actually ever do it. Last night, I got scared because I felt a little out of control in my mind that I would actually do it and not be able to stop myself. My head feels kind of strange (I think a not too severe case of Serotonin Syndrome). But, what if it gets worse. Anyway, it occurred to me that these reactions could be a side effect of getting the Pfizer vaccine? I just don’t know. Recently, I had received a letter from the Mayo Clinic asking me to sign a document stating they could use my medical records for research. This letter also stated that if I did not respond by their second letter, they would do it anyway. I went ahead and signed figuring it might help someone. Anyway, I hope this gets better as I quit my job and have been pretty depressed.
@dreajayy go to www.covidlonghaulers.com and get a blood test to confirm and they will help you to start treatment and cure this. #incelldx, Dr. Bruce Patterson.
Hi! It’s been a veerrry long 7 months but I think I’m finally getting better. Not quite 100 percent but definitely better. I can drive, have very rare dizzy spells, normal anxiety, no headaches, light tinnitus. I still have muscle twitching. I’m sure it’s caused by inflammation. I just had a scare and had to have a biopsy, thankfully it came back fine and they said it was inflammation. Every test I’ve had has come back with high inflammation. Every other test normal. I just wanted to pop in and give you long haulers some hope as I was feeling very hopeless myself. 7 months is a long long time but it’s not forever. I started feeling the symptoms slowly lift around month 5 and now they are very rare. The supplements I have been taking are quercetin, zinc, lots of c, nac, milk thistle, turmeric, d, ginger, cod liver oil. I’ve been trying to eat as healthy as possible but that’s all. I think it just needs to run it’s course and unfortunately for some of us it takes a very long time. Definitely not getting any more shots, just hoping this single dose is still strong enough to help. Take care everyone and don’t lose hope!! I’ll keep you all posted it I have a relapse or anything else.
@andym I already feel hungover every day without alcohol. I used to love my wine on the weekends and now have no desire for it. I miss wanting it.
About 6 weeks after my 2nd Pfizer vaccine, I started to experience severe carpal tunnel. It came on very suddenly and was it was so bad that my neurologist sent me right to a hand surgeon and I had carpal tunnel release surgery 3 days ago. I am seriously wondering if this could possibly be a result of the Pfizer vaccination.
I just discovered this forum and I was really glad to see I am not alone.
I took the first and only jab on the 14 June and it has been horrible.
The day after I started having really strong pressure headaches on the front and sides of the head as well as intense dizziness and lightheaded. I also felt strong pressure on the back of the eyes.
After 2 weeks with no improvements, I have already visited 2 neurologists and 1 ophtalmologist, whom prescribed alprazolam, arlevert and magnesium supplement during 8 days.
As this point, the headaches finally disappeared almost completely, however I still feel heavy dizziness and lightheaded.
I am getting desperate, worrying that it will get permament.
Prior to the jab I was healthy with no known diseases.